# SDR USAASB00205

- Difficulty date: July 24, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Discharged
- Location: Forward Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - MAINTENANCE FOUND THE FORWARD THIRD OF CABIN FLOOR PROXIMITY EVACUATION LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK AT SEAT ROW 1.  OPS CHECK GOOD.  (M)
